×

zbMATH — the first resource for mathematics

Approximation of a metric on a dominating cone. (English. Russian original) Zbl 1073.65051
Autom. Remote Control 65, No. 8, 1231-1239 (2004); translation from Avtom. Telemekh. 2004, No. 8, 62-71 (2004).
Summary: A theorem on the representation of a pseudoball of a dominating cone is proven. This theorem is an analog of the Caratheodory theorem on the representation of convex sets. The theorem allows to develop numerical methods for quantitative evaluation of systems in many indicators.
MSC:
65K05 Numerical mathematical programming methods
90C05 Linear programming
PDF BibTeX XML Cite
Full Text: DOI